# SDR A6WA201441592

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R7525055
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT NOSE HYD COMPARTMENT BRAKE ACCUMULATOR FWD OTBD MOUNT BRACKET CRACKED.  R & R WITH SERVICEABLE PART, PN 601R75250-55 IAW SRM 51-40-11 & 51-42-21.
